Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Red spots all over legs, recurring condition, no shaving or waxing in area. Cure?

Hi, I noticed that I have tiny red dots all over my legs. They are not bumpy, have no itch , and seem to come and go. I am a female, so I do shave, but I don t shave my thighs where these red dots also show which have led me to conclude that they are not connected with shaving/waxing. What are these red dots and how do I get rid of them?
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

It will be helpful if you give more information on whether you are having fever associated with your symptoms?

After reading your post, it seems that you might be having an allergic phenomenon resulting in red spots on your legs.

You should take antihistamine like Fexofenadine 120 mg once a day.

I would also suggest that you should consult a Dermatologist.

I hope this is helpful to you.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor